Positive discrete series representations of the noncompact superalgebra Osp(4/2,R)

H. A. Schmitt, P. Halse, B. R. Barrett, A. B. Balantekin

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Some physically realizable positive discrete series representations of the noncompact orthosymplectic superalgebra Osp(4/2,R) are considered. The decomposition of these Osp(4/2,R) representations on reduction to Sp(2,R)XSO(4) is studied in detail, and the corresponding state vectors are explicitly constructed by acting with the generators on a general lowest weight state. Some examples are given to illustrate these results for particular single-particle spaces.

Original languageEnglish (US)
Pages (from-to)2714-2720
Number of pages7
JournalJournal of Mathematical Physics
Volume30
Issue number11
DOIs
StatePublished - Jan 1 1989

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Positive discrete series representations of the noncompact superalgebra Osp(4/2,R)'. Together they form a unique fingerprint.

  • Cite this